# SDR UPS02838903

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN FRAME CORRODED AT FS 1740 BETWEEN L33L TO L33R.  REMOVED DAMAGED SECTION OF FRAME AND SPLICED IN NEW SECTION IAW DC8 SRM 53-2-0.
